Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2006 year

“Minimal 1-saturating sets and complete caps in binary projective spaces,” Journal Combinatorial Theory, Ser. A, vol. 113, 2006, pp. 647-663.

Go to publication Download (277.4 KB)

Authors: Davydov A., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site